Tw iv drug use but pls help lol - Illness or Injury - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


Photo

Tw iv drug use but pls help lol


  • Please log in to reply
1 reply to this topic

#1 Princess Daisy

Princess Daisy

    Advanced Guru

  • Accountability access
  • PipPipPipPipPipPipPip
  • 582 posts
  • LocationUranus

Posted 19 June 2020 - 08:03 PM

22e495b55dc01d916aed0e4e8699eb1d.jpg
I shot up more than normal yesterday. Like 6 times in the same spot. I used the end of a cig (ya know, the cotton inside) as a filter each time. I have very sensitive skin and usually get hives or bruise but do you think this big swollen red part is worth worrying about? I’ve seen a lot worse that just went away in a few days. I’m just a little paranoid.


Sent from my iPhone using Tapatalk

#2 sourpower

sourpower

    Member

  • Members
  • PipPip
  • 40 posts
  • LocationOntario, Canada

Posted 06 July 2020 - 09:26 PM

I don't know much about IV use, but if this is abnormal I'd suggest you call a doctor/go to a clinic if at all possible? It's better to be safe than sorry with these things.
Hopefully someone else has a better answer.
sour✨


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users